Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Contents of Volume 78, Number 266
HTML articles powered by AMS MathViewer
View front and back matter from the print issue

A multiplicative Schwarz adaptive wavelet method for elliptic boundary value problems
Rob Stevenson and Manuel Werner PDF
Math. Comp. 78 (2009), 619-644
Error analysis for the elastic flow of parametrized curves
Klaus Deckelnick and Gerhard Dziuk PDF
Math. Comp. 78 (2009), 645-671
Analysis for quadrilateral MITC elements for the Reissner-Mindlin plate problem
Jun Hu and Zhong-Ci Shi PDF
Math. Comp. 78 (2009), 673-711
A-priori analysis and the finite element method for a class of degenerate elliptic equations
Hengguang Li PDF
Math. Comp. 78 (2009), 713-737
On estimators for eigenvalue/eigenvector approximations
Luka Grubišić and Jeffrey S. Ovall PDF
Math. Comp. 78 (2009), 739-770
An error estimate for two-dimensional Stokes driven cavity flow
Zhiqiang Cai and Yanqiu Wang PDF
Math. Comp. 78 (2009), 771-787
Deriving a new domain decomposition method for the Stokes equations using the Smith factorization
Victorita Dolean, Frédéric Nataf and Gerd Rapin PDF
Math. Comp. 78 (2009), 789-814
On spectral approximations in elliptical geometries using Mathieu functions
Jie Shen and Li-Lian Wang PDF
Math. Comp. 78 (2009), 815-844
Weak order for the discretization of the stochastic heat equation
Arnaud Debussche and Jacques Printems PDF
Math. Comp. 78 (2009), 845-863
Nonlinear nonoverlapping Schwarz waveform relaxation for semilinear wave propagation
Laurence Halpern and Jérémie Szeftel PDF
Math. Comp. 78 (2009), 865-889
On the collocation methods for singular integral equations with Hilbert kernel
Jinyuan Du PDF
Math. Comp. 78 (2009), 891-928
A multiscale method for highly oscillatory ordinary differential equations with resonance
Gil Ariel, Bjorn Engquist and Richard Tsai PDF
Math. Comp. 78 (2009), 929-956
Unconditional stability of explicit exponential Runge-Kutta methods for semi-linear ordinary differential equations
S. Maset and M. Zennaro PDF
Math. Comp. 78 (2009), 957-967
Stieltjes-type polynomials on the unit circle
B. de la Calle Ysern, G. López Lagomasino and L. Reichel PDF
Math. Comp. 78 (2009), 969-997
Discrete Fourier analysis on a dodecahedron and a tetrahedron
Huiyuan Li and Yuan Xu PDF
Math. Comp. 78 (2009), 999-1029
Rational Szego quadratures associated with Chebyshev weight functions
Adhemar Bultheel, Ruymán Cruz-Barroso, Karl Deckers and Pablo González-Vera PDF
Math. Comp. 78 (2009), 1031-1059
Evaluating Jacquet’s $\mathbf {\textrm {GL}(n)}$ Whittaker function
Kevin A. Broughan PDF
Math. Comp. 78 (2009), 1061-1072
Computation of Jacobsthal’s function $h(n)$ for $n<50$.
Thomas R. Hagedorn PDF
Math. Comp. 78 (2009), 1073-1087
The complexity of class polynomial computation via floating point approximations
Andreas Enge PDF
Math. Comp. 78 (2009), 1089-1107
A targeted Martinet search
Eric D. Driver and John W. Jones PDF
Math. Comp. 78 (2009), 1109-1117
Trace of totally positive algebraic integers and integer transfinite diameter
V. Flammang PDF
Math. Comp. 78 (2009), 1119-1125
A covering system with least modulus 25
Donald Jason Gibson PDF
Math. Comp. 78 (2009), 1127-1146
Asymptotic estimation of $\xi ^{(2n)}(1/2)$: On a conjecture of Farmer and Rhoades
Mark W. Coffey PDF
Math. Comp. 78 (2009), 1147-1154
Shimura curves of genus at most two
John Voight PDF
Math. Comp. 78 (2009), 1155-1172
Non-hyperelliptic modular Jacobians of dimension 3
Roger Oyono PDF
Math. Comp. 78 (2009), 1173-1191
A new prime $p$ for which the least primitive root $(\textrm {mod} p)$ and the least primitive root $(\textrm {mod} p^2)$ are not equal
A. Paszkiewicz PDF
Math. Comp. 78 (2009), 1193-1195
Ten new primitive binary trinomials
Richard P. Brent and Paul Zimmermann PDF
Math. Comp. 78 (2009), 1197-1199
Parallel LLL-reduction for bounding the integral solutions of elliptic Diophantine equations
L. Hajdu and T. Kovács PDF
Math. Comp. 78 (2009), 1201-1210
Proportionally modular diophantine inequalities and the Stern-Brocot tree
M. Bullejos and J. C. Rosales PDF
Math. Comp. 78 (2009), 1211-1226
New sums of three cubes
Andreas-Stephan Elsenhans and Jörg Jahnel PDF
Math. Comp. 78 (2009), 1227-1230

Book Reviews
Book reviews do not contain an abstract. You may download each review in this issue using the links below.

An introduction to iterative Toeplitz solvers, edited by Raymond Hon-Fu Chan and Xiao-Qing Jin.
Reviewer: Daniel B. Szyld
Review information PDF
Math. Comp. 78 (2009), 1231-1232
Optimization algorithms on matrix manifolds, by R. Mahony and R. Sepulchre P.-A. Absil.
Reviewer: Levent Tunçel
Review information PDF
Math. Comp. 78 (2009), 1233-1236